# SDR AU980563

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 1003810051
- Condition: Deteriorated
- Location: Fuel Tank
- Component: 1003810051
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN FUEL TANK CAP SEAL DETERIORATED.
